X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (8) 8
locally convex cones (5) 5
mathematics, general (3) 3
potential theory (3) 3
46a03 (2) 2
46a20 (2) 2
duality (2) 2
econometrics (2) 2
fourier analysis (2) 2
mathematical functions (2) 2
mathematical theorems (2) 2
mathematics, applied (2) 2
operator theory (2) 2
studies (2) 2
topology (2) 2
18b30 (1) 1
20k25 (1) 1
46e10 (1) 1
47b10 (1) 1
47b38 (1) 1
47b60 (1) 1
47l20 (1) 1
54d45 (1) 1
absolutely closed topological group (1) 1
abstract integrals (1) 1
adjoints (1) 1
algebra (1) 1
applications of mathematics (1) 1
approximation (1) 1
arrow ultrafilter (1) 1
ballean (1) 1
boolean topological group (1) 1
bourbaki uniformity (1) 1
calculus of variations and optimal control (1) 1
calculus of variations and optimal control; optimization (1) 1
chabauty topology (1) 1
character (1) 1
coarse space (1) 1
coarse structure (1) 1
compact topological semigroup (1) 1
cone-valued functions (1) 1
continuous functions (1) 1
continuous inverse algebra (1) 1
convex and discrete geometry (1) 1
descriptive set theory (1) 1
domain (1) 1
dynamical system (1) 1
endomorphism (1) 1
extension (1) 1
fibre bundle (1) 1
fixed point algebra (1) 1
free precompact boolean group (1) 1
free topological group (1) 1
geometry (1) 1
gromov’s compactification (1) 1
group representation (1) 1
h-space (1) 1
ideals (1) 1
inductive limits (1) 1
isomorphic embedding (1) 1
k pq mathematics (1) 1
korovkin type approximation (1) 1
large set in a group (1) 1
lie group (1) 1
linear programming (1) 1
linear transformations (1) 1
lipschitz operators (1) 1
lipschitz p -compact operators (1) 1
lipschitz p-compact operators (1) 1
lipschitz-free p -compact mappings (1) 1
lipschitz-free p-compact mappings (1) 1
locally compact (1) 1
locally compact group (1) 1
locally convex cone (1) 1
locally p -compact mappings (1) 1
locally p-compact mappings (1) 1
mapping cylinder (1) 1
marital property (1) 1
mathematical integrals (1) 1
mathematical logic and foundations (1) 1
mathematical models (1) 1
matrix coefficient (1) 1
maximal ideal (1) 1
maximal space (1) 1
neretin’s group (1) 1
non-trivial convergent sequence (1) 1
nuclear (1) 1
open filter (1) 1
operators (1) 1
optimization (1) 1
p-adic lie group (1) 1
p-compact (1) 1
paratopological group (1) 1
piecewise syndetic set (1) 1
polish group topologies (1) 1
positive linear functionals (1) 1
preframe (1) 1
primary 06b35 (1) 1
primary 46m40 (1) 1
primary 47b07 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Monatshefte für Mathematik, ISSN 0026-9255, 8/2019, Volume 189, Issue 4, pp. 595 - 609
We introduce the notion of Lipschitz p-compact operators. We show that they can be seen as a natural extension of the linear p-compact operators of Sinha and... 
Lipschitz operators | Primary 47B07 | Secondary 26A16 | 47L20 | Lipschitz p -compact operators | 47B10 | Mathematics, general | Mathematics | Locally p -compact mappings | Lipschitz-free p -compact mappings | Lipschitz-free p-compact mappings | Lipschitz p-compact operators | Locally p-compact mappings | MATHEMATICS | NUCLEAR | ADJOINTS | OPERATORS | IDEALS
Journal Article
2019, ISBN 303897644X
eBook
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 10/2018, Volume 112, Issue 4, pp. 1431 - 1441
We define the finest order on inductive limits of ordered cones which makes the linear mappings monotone and gives rise to the definition of inductive limit... 
Inductive limits | Locally convex cones | Secondary 46A20 | 46A03 | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Duality | Applications of Mathematics | Primary 46M40 | MATHEMATICS
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2014, Volume 11, Issue 3, pp. 913 - 927
In Motallebi and Saiflu [3], products and direct sums of cones have been investigated based on convex quasi-uniform structures. In this paper, we define the... 
product and direct sum | 20K25 | X -topology | Mathematics, general | Mathematics | 46A20 | Locally convex cone | X-topology | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 12/2007, Volume 15, Issue 5, pp. 541 - 572
We provide the appropriate common ‘(pre)framework’ for various central results of domain theory and topology, like the Lawson duality of continuous domains,... 
54D45 | locally compact | Mathematics | Theory of Computation | saturated | duality | Geometry | Secondary 03E25 | open filter | 18B30 | quasiframe | Convex and Discrete Geometry | well-filtered | domain | sober | preframe | spatial | Mathematical Logic and Foundations | Primary 06B35 | Saturated | Spatial | Sober | Well-filtered | Duality | Preframe | Open filter | Quasiframe | Domain | Locally compact | MATHEMATICS
Journal Article
Positivity, ISSN 1385-1292, 3/2017, Volume 21, Issue 1, pp. 449 - 472
We consider ordered cones of continuous cone-valued functions on a locally compact Hausdorff space, endowed with appropriate locally convex topologies. Using... 
Korovkin type approximation | cone-valued functions | locally convex cones | Mathematics | 46A20 | 47B60 | Operator Theory | 47B38 | Fourier Analysis | Potential Theory | 46A03 | 46E10 | Calculus of Variations and Optimal Control; Optimization | Econometrics | MATHEMATICS | APPROXIMATION | Studies
Journal Article
Positivity, ISSN 1385-1292, 6/2002, Volume 6, Issue 2, pp. 115 - 127
On a given cone (resp. vector space) $$\mathcal{Q}$$ we consider an initial topology and order induced by a family of linear operators into a second cone... 
Operator Theory | Fourier Analysis | Potential Theory | positive linear functionals | locally convex cones | Calculus of Variations and Optimal Control | Mathematics | Econometrics | Optimization | Positive linear functionals | Locally convex cones | MATHEMATICS | Studies | Linear programming | Mathematical models
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/1998, Volume 126, Issue 7, pp. 1973 - 1982
We prove a uniform boundedness theorem for families of linear operators on ordered cones. Using the concept of locally convex cones we introduce the notions of... 
Series convergence | Mathematical theorems | Marital property | Topological theorems | Topological vector spaces | Linear transformations | Mathematical functions | Mathematics | Topology | Vector spaces | Locally convex cones | Uniform boundedness theorem | uniform boundedness theorem | MATHEMATICS | MATHEMATICS, APPLIED | locally convex cones
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/1996, Volume 348, Issue 12, pp. 5065 - 5085
We introduce linear functionals on an ordered cone that are minimal with respect to a given subcone. Using concepts developed for Choquet theory we observe... 
Algebra | Mathematical theorems | Mathematical integrals | Radon | Potential theory | Scalars | Mathematical functions | Topology | Continuous functions | Locally convex cones | Abstract integrals | MATHEMATICS | abstract integrals | K PQ MATHEMATICS | locally convex cones
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.